Non-regular quadratic stochastic operators with countable state space

Ganikhodjaev, Nasir and Anorov, Obidion and Chin, Hee Pah (2024) Non-regular quadratic stochastic operators with countable state space. Journal of Quality Measurement and Analysis, 20 (1). pp. 15-23. ISSN 2600-8602


Official URL:


In this paper we present an example of non-regular extremal Volterra quadratic stochastic operator defined on infinite-dimensional simplex. We show that the construction of this operator to odd dimensional face of infinite-dimensional simplex is non-regular transformation. We employ method of approximation to prove non-regularity of initial operator.

Item Type:Article
Keywords:Ergodic hypothesis; Regular transformation; Extremal Volterra quadratic stochastic operator with infinite state space
Journal:Journal of Quality Measurement and Analysis
ID Code:23618
Deposited By: Mr. Mohd Zukhairi Abdullah
Deposited On:06 Jun 2024 06:34
Last Modified:10 Jun 2024 01:24

Repository Staff Only: item control page